skip to main content


This content will become publicly available on October 1, 2024

Title: Interpolation Between Modified Logarithmic Sobolev and Poincaré Inequalities for Quantum Markovian Dynamics
Award ID(s):
1910571
NSF-PAR ID:
10494062
Author(s) / Creator(s):
;
Publisher / Repository:
Springer
Date Published:
Journal Name:
Journal of Statistical Physics
Volume:
190
Issue:
10
ISSN:
1572-9613
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found